# SDR CA190423003

- Difficulty date: April 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-214
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D533709012100
- Condition: Cracked
- Location: Frame36
- Part time: 33,305 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CENTER FUSELAGE FR36 R/H SIDE, PRESSURE PANEL ATTACHMENT HOLE, 4TH FROM INBD HAS CRACK INDICATION, FWD SIDE OF THE HOLE. THIS FASTENER IS OUTSIDE OF CUTOUT AREA (S/O 294028//N/R 40949) (TC# 20190423003)
